Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics CHILD ADOLESCENT PSYCHIATRY

CHILD ADOLESCENT PSYCHIATRY

Find latest answers to CHILD ADOLESCENT PSYCHIATRY questions, CHILD ADOLESCENT PSYCHIATRY articles, CHILD ADOLESCENT PSYCHIATRY news and clinic/doctors who deal with CHILD ADOLESCENT PSYCHIATRY.


how to stop the continuous motion in 8 yrs old boy child

Hi, There are various kinds of antiaiarrheals available in the market.Antibioctics are most commonly prescribed drugs,there might be some heavy antibiotics also. Although most diarrheas are viral in nature,and basic treatment is to replace the amount of fluid,(the amount of fluid lost in stools + his normal daily fluid requirement) which means a lot of fluid. You can give him ciprofloxacin 250 mg twic daily,plenty of fluids in diet I hope there is no fever or any other infective symptom like di ...

Read Complete Answer


Is there any effects on child if thyronorm 75 mcg is being taken by a breast feeding women? My friend is a mother of 2yr old baby and she breast feeds her child regularly.Recently ,doctor diagnosed her with diffuse goitre as TSH levels are 22, T3 and T4 are normal. and suggested Thyronorm 75. Pl let me know the is there any ill effects on child?

Thanks for your query No thyronorm will not have any major harmful effect on a breastfed child since there is negligible secretion of thyroxine in breastmilk.But please get baby's thyroid profile checked once because mother's deficient thyroid hormone levels may affect the child. Regards ...

Read Complete Answer



can i give syp. cremaffin to a child of 10-12 yrs ?

yes of course the dose will depend on weight and the degree of constipation ...

Read Complete Answer


should I give levolin cough syrup for 7 month child

good day... Levolin is a bronchodilator medication used in children with asthama. Mild cough need not require such treatment with levolin. So it should not be used if not prescribed or in absence of asthama. ...

Read Complete Answer



Madam, My ped Dr sir has suggested the atogla cream for some rashes on body for my child 2M old. Also he suggested to apply on head to removal type of dandruff patches, which is more causing on lost of hair daily. On applying child got some redish rashes. Please suggest us weather it is correct to apply for total body along with head. Thankful on your reply.

please consult a dermatologist (Skin Doctor) for exact diagnosis of skin rash or lesions. skin rash can be due to multiple causes hence online consultation and treatment would not be useful. Kindly visit dermatologist and follow the advice. till then please discontinue the atogla cream application. hope this is helpful. ...

Read Complete Answer


6year Girl Child Has Problem With Her Growth In Phycical And Mental

Assesmnt of nutriional,endocrinal,sensory,paramtres have to be made,conult paeditrician ...

Read Complete Answer



Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India
  •  318 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1048 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  246 Doc Points

Dr. jayalakshmi rajesh

  • Pediatrician
  •  Chennai, India
  •  117 Doc Points

Dr. PARAG PARIKH

  • Pediatrician
  •  Ahmedabad, India
  •  109 Doc Points

Dr. Isha Deshmukh

  • Pediatrician
  •  Mumbai, India
  •  350 Doc Points

Dr. Sanmati Thole

  • Pediatrician
  •  Aurangabad, India
  •  124 Doc Points

Dr. Kishore Kotha

  • Neurologist
  •  Bangalore, India
  •  303 Doc Points

Dr. Chaithanya KS

  • Ayurvedic Medicine
  •  Bangalore, India
  •  125 Doc Points

Dr. Ravi Soni

  • Psychiatrist
  •  Lucknow, India
  •  305 Doc Points
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -